Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Waking up with pressure in head. Have headache, high blood pressure. On lisinopril. Cause and cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hi - I have been waking up the last several weeks with a pressure sensation in my head/skull. It feel like a light pressure and there are some days I have had headaches as well. I did have high blood pressure which I thought it was related to but have been on on lisinopril for the past couple weeks and my bp is typically within in normal range- 120/80's.
Posted Sun, 5 May 2013 in Headache and Migraines
Answered by Dr. Gopal Krishna Dash 1 hour later

Thanks for the query,

I understand your concern

Your headache could be related to tension/migraine headache. Note that a fall in Blood pressure during standing position can also make some one feel lightheaded. If you do not have any other symptoms like vomiting, weakness of one side of body etc, you need not worry at all. I feel that a clinical interview and examination with a local neurologist is needed in your case to come to a conclusion. He will then determine if brain scans are needed or not. Treatment will depend upon the cause.

Hope this helps
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor